Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 236, NWS Louisville, KY

November 15, 2005Clark County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Nov 15, 2005, 9:26 PM EST for Clark County, Madison County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 9:26 PM EST (02:26 UTC)
Expired
Nov 15, 2005, 10:00 PM EST
In force
34 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 9:35 PM ESTTSTM WND DMG1 N Winchester, KYROOF REMOVED FROM HOUSE UNDER CONSTRUCTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:01 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 635 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
635 m²/s²
0-3 km storm-relative helicity
817 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 160226
SVRLMK
KYC049-151-160300-
/O.NEW.KLMK.SV.W.0236.051116T0226Z-051116T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
926 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY
  NORTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 1000 PM EST

* AT 923 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WINCHESTER TO 8 MILES NORTHEAST OF RICHMOND TO      
  RICHMOND..MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TRAPP
  WINCHESTER
  RUCKERVILLE
  REDHOUSE

THIS INCLUDES INTERSTATE 64 BETWEEN MILE MARKERS 101 AND 98.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 87 AND 90.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

LAT...LON 3801 8432 3782 8431 3764 8448 3790 8382
      3808 8365 3826 8366

$$

13
1 follow-up statement
000 
WWUS53 KLMK 160258
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 PM EST TUE NOV 15 2005

KYC049-151-160308-
/O.EXP.KLMK.SV.W.0236.000000T0000Z-051116T0300Z/
CLARK KY-MADISON KY-
958 PM EST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CLARK
COUNTIES EXPIRES AT 1000 PM EST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST WEDNESDAY MORNING 
FOR EAST CENTRAL KENTUCKY.

LAT...LON 3801 8432 3782 8431 3764 8448 3790 8382
      3808 8365 3826 8366

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 3:45 PM EST, 5 hours 41 minutes earlier.

Area forecast discussion, Nov 15, 3:45 PM EST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EST TUE NOV 15 2005

...ACTIVE WX NEXT 12 TO 18 HOURS...WIDESPREAD SEVERE WEATHER THROUGH
THIS EVENING AND COLDER TEMPERATURES OVERNIGHT INTO WEDNESDAY...

.SHORT TERM (TONIGHT AND WEDNESDAY)

STRONG COLD FRONT MOVING ACROSS FAR EASTERN MISSOURI THIS AFTERNOON
AND INTO CENTRAL KENTUCKY OVERNIGHT. WIDESPREAD SEVERE WEATHER WILL
OCCUR ALONG AND AHEAD OF THE FRONT...WITH DAMAGING WINDS AND SOME
TORNADOES.

THE DYNAMICS ARE VERY STRONG WITH THIS SYSTEM WITH A LOW LEVEL JET
AROUND 50 KNOTS MOVING ACROSS WESTERN AND CENTRAL KENTUCKY THIS
EVENING. A STRONG UPPER LEVEL JET WILL TO OUR NORTH...CLOSER TO THE
GREAT LAKES STATES.

AT MID AFTERNOON...A LINE OF SEVERE THUNDERSTORMS WITH SUPERCELLS...
SOME TORNADIC WAS ENTERING LMK FA AND WILL RACE EAST ACROSS THE AREA
THIS EVENING. A SECOND LINE IS MOVING RAPIDLY AND WILL LIKELY CATCH
UP WITH THE FIRST LINE. SEVERE STORMS WILL INCREASE AS THE LINES
MERGE.

THE NEXT PROBLEM WILL BE THE FALLING TEMPERATURES BEHIND THE FRONT.
TEMPERATURES ARE DROPPING SOME 15 TO 20 DEGREES WITHIN 3 HOURS AFTER
FRONTAL PASSAGE. HAVE USED A BLEND OF CURRENT MOVEMENT...NAM AND RUC
FOR FRONTAL MOVEMENT AND A BLEND OF NAM AND GFS MOST AS GUIDANCE FOR
TEMPERATURES.

TEMPERATURES ON WEDNESDAY WILL RISE ONLY 5 TO 10 DEGREES OVER
MORNING LOWS AS BRISK NORTHWEST FLOW KEEPS THE INFLUX OF COLD AIR
ACROSS THE AREA.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)

COLD AIR WILL REMAIN OVER THE AREA FOR MOST OF THE WEEK WITH A SLOW
WARMING TOWARD THE WEEKEND.

HAVE MADE ONLY A FEW CHANGES TO THE FORECAST WITH THE ONGOING SEVERE
WEATHER.

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

SCHOLZ
Hazardous weather outlook, Nov 15, 7:15 PM EST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EST TUE NOV 15 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
715 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

...HIGH RISK OF SEVERE STORMS AND POSSIBLE TORNADOES THIS EVENING
ALONG AND WEST OF A LINE FROM FRANKFORT TO GLASGOW ...WITH A
MODERATE RISK TO THE EAST OF THIS LINE...

.DAY ONE...TONIGHT.

AT LEAST 2 LINES OF THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE
OUTLOOK AREA THIS EVENING WITH A HIGH POTENTIAL THAT SEVERAL STORMS
WITHIN THE LINES WILL BE SEVERE AND PRODUCE DAMAGING WINDS HAIL AND
ISOLATED STRONG TORNADOES. THE GREATEST RISK FOR TORNADIC STORMS
WITH THE FIRST LINE EARLY EVENING WOULD BE WEST OF A LINE FROM
MADISON INDIANA TO LOUISVILLE TO BOWLING GREEN.

THEN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST THIS
EVENING...A SECOND LINE OF SEVERE THUNDERSTORMS IS ANTICIPATED TO
CROSS RAPIDLY THROUGH THE AREA. THERE IS POTENTIAL FOR WIDESPREAD
DAMAGING WINDS FROM 60 TO 80 MPH...ALONG WITH ISOLATED TORNADOES.
LARGE HAIL IS A LESSER THREAT. THIS LINE OF STORMS WILL BE EAST OF
THE NORTHERN PART OF I-65 BY 11 PM AND APPROACHING THE I-75 CORRIDOR
BY MIDNIGHT EST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...MEDIA...LAW ENFORCEMENT...AND EMERGENCY MANAGERS SHOULD
MONITOR WEATHER.GOV/LOUISVILLE ON THE INTERNET OR NOAA WEATHER RADIO
FOR UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION...AND BE
PREPARED FOR A WIDESPREAD SEVERE WEATHER EVENT THIS AFTERNOON AND
EVENING. SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
EVENING.

SCHOLZ

In the hours before

Special weather statement, Nov 15, 8:25 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EST TUE NOV 15 2005

INZ078-079-090>092-KYZ025-030>032-160230-
SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...BRANDENBURG...LOUISVILLE...
LA GRANGE...BEDFORD
725 PM CST TUE NOV 15 2005 /825 PM EST TUE NOV 15 2005/

...LINE OF STRONG THUNDERSTORMS ADVANCING EASTWARD...

A LINE OF STORMS WILL REACH A LINE FROM MADISON INDIANA TO
LOUISVILLE BY 9 PM EST. THESE STORMS WILL PRODUCE DEADLY LIGHTNING
AND BRIEF VERY HEAVY RAIN. A FEW WIND GUSTS TO 40 MPH WILL BE
POSSIBLE AS WELL.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM EST.

13
Special weather statement, Nov 15, 8:42 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
842 PM EST TUE NOV 15 2005

KYZ076-160245-
METCALFE KY-
INCLUDING THE CITY OF...EDMONTON
742 PM CST TUE NOV 15 2005

...STRONG THUNDERSTORM THREATENING METCALFE COUNTY...
A THUNDERSTORM WITH DEADLY LIGHTNING...TORRENTIAL RAIN...AND WIND
GUSTS TO 45 MPH WILL CROSS MUCH OF METCALFE COUNTY BETWEEN 745 PM
AND 815 PM CST. KNOB LICK AND EDMONTON ARE AMONG THE LOCATIONS IN
THE PATH OF THESE STORMS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CST.

13
Special weather statement, Nov 15, 9:11 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 PM EST TUE NOV 15 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160315-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
811 PM CST TUE NOV 15 2005 /911 PM EST TUE NOV 15 2005/

...STRONG TO SEVERE STORMS REMAIN IN THE AREA...
...COLD FRONT PUSHING EASTWARD RESULTING IN STRONG GUSTY WINDS...

AS OF 9 PM EST (8 PM CST)...WEATHER SERVICE RADAR INDICATED A
BROAD LINE OF SHOWERS AND THUNDERSTORMS ALONG AND EAST OF A
BOWLING GREEN TO FORT KNOX LINE. THE STRONGEST STORMS WERE LOCATED
OVER CUMBERLAND...ADAIR...TAYLOR...LINCOLN...GARRARD...AND MADISON
COUNTIES...AND WERE MOVING NORTHEAST AT ROUGHLY 50 MPH. ANY OF
THESE STORMS HAVE THE POTENTIAL TO GO SEVERE...LISTEN TO LOCAL
MEDIA OR NOAA WEATHER RADIO FOR POSSIBLE WARNINGS. A TORNADO WATCH
REMAINS IN EFFECT UNTIL 10 PM EST (9 PM CST).

BEHIND THESE STORMS...A STRONG COLD FRONT IS PUSHING EASTWARD
ACROSS THE REGION. AS OF 9 PM EST...THE FRONT WAS LOCATED ABOUT
SALEM INDIANA TO JUST WEST OF BOWLING GREEN KENTUCKY. AS THIS
FRONT PASSES YOUR LOCATION...GUSTY SOUTHERLY WINDS WILL SWITCH
RAPIDLY TO THE WEST. WIND GUSTS COULD EXCEED 35 OR 40 MPH. THESE
STRONG GUSTY WINDS WILL CONTINUE INTO THE OVERNIGHT HOURS.

CS
Local storm report, Nov 15, 9:14 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 PM EST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
11/15/2005                   TAYLOR             KY   EMERGENCY MNGR

            REPORTS OF TREES AND UTILITY LINES DOWN WITHIN THE CITY
            LIMITS

&&
Local storm report, Nov 15, 9:25 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
925 PM EST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 SE BURKESVILLE        36.76N 85.33W
11/15/2005  75 MPH           CUMBERLAND         KY   TRAINED SPOTTER

            NWS COOPERATIVE OBSERVER ESTIMATED 70 TO 80 MPH WIND GUST

&&
Local storm report, Nov 15, 9:26 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
926 PM EST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 SE BURKESVILLE        36.76N 85.33W
11/15/2005  75 MPH           CUMBERLAND         KY   TRAINED SPOTTER

            NWS COOPERATIVE OBSERVER AT KETTLE ESTIMATED 70 TO 80 MPH
            WIND GUST

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 7:08 PM ESTTornado WarningLMKEdmonson22 min
Nov 15, 7:11 PM ESTSevere Thunderstorm WarningLMKBarren34 min
Nov 15, 7:22 PM ESTSevere Thunderstorm WarningLMKHart23 min
Nov 15, 7:29 PM ESTTornado WarningLMKSimpson46 min
Nov 15, 7:34 PM ESTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Nov 15, 7:38 PM ESTTornado WarningLMKGreen, Metcalfe37 min
Nov 15, 7:51 PM ESTTornado WarningLMKTaylor24 min
Nov 15, 7:55 PM ESTTornado WarningLMKAllen35 min
Nov 15, 8:01 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade44 min
Nov 15, 8:02 PM ESTSevere Thunderstorm WarningLMKLarue13 min
Nov 15, 8:19 PM ESTSevere Thunderstorm WarningLMKBarren26 min
Nov 15, 8:36 PM ESTSevere Thunderstorm WarningLMKMetcalfe24 min
Nov 15, 8:52 PM ESTSevere Thunderstorm WarningLMKAdair, Cumberland, Green23 min
Nov 15, 9:17 PM ESTSevere Thunderstorm WarningLMKClinton, Russell28 min
Nov 15, 10:00 PM ESTSevere Thunderstorm WarningLMKGarrard15 min
Nov 15, 10:08 PM ESTSevere Thunderstorm WarningLMKMadison22 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.